Suddenly find myself sweating a lot - Healthy Eating

Healthy Eating
37,956 members6,401 posts

Suddenly find myself sweating a lot

I am a mum of two and always found it easy to regulate my temperature with clothing and sticking limbs out in bed if hot, but the last few days I have been sweatingseemingly non stop all over my body. Not so much im dripping but noticably uncomfortably! Why could this be? Its really annoying! X

8 Replies
oldestnewest

When do you sweat?

Reply

If its a sudden thing maybe a trip to the GP.

Reply

I am also having this problem it just comes on when ever it feels like it and makes me feel faint. I have asked to be taken of pregablin as I feel since going on hat in the last three months they have been awful. I was on gapentine for year 1000 mg 3 times a day and now back on 300mg 3 times a day the pain is awful but the sweats are not so bad. Can't be sure it was that but will be able to confirm later on in the month is this helpsxx

1 like
Reply

Hi KiSKi

My son aged 45 suffers from excessive sweating to, especially, after a shower even a cool one,

He can soak a clean t shirt, it s most uncomfortable..the sweat just drips of him

His GP says his sweat glands are blocked ,,and needs Surjury to correct them,

just wish he would go to see an endocronologist ..

Maybe you're GP could help you, to. ☺️

Reply

Any chance it could be related to hormone changes and hot flashes? I just sweat when those hit, though it sounds like you're way too young for that.

1 like
Reply

Thanks everyone! turns out I have diarrhoea too so could be a stomach flu! Or I have a reaction to some anxiety and hayfever medication I was only given Monday! So gonna give it a few more days and see how it goes! Ps im 29!!

1 like
Reply

Hi, get your gp to do blood test for b12

Your symptoms are the same as mine, and they confirmed im lacking. But the sweats were my ignored, but first symptom of what has turned into a rather bumpy road.

So many medications have 'catch all' possible side effects.

Reply

It could be hormone related, or thyroid malfunction too -

I don't want to do any scaremongering, but having been recently diagnosed with a lymphoma I found out that extreme night sweats is one of the symptoms - (both of lymphomas and leukemia) - (other symptoms are ichty skin,unexplained weight loss, exhaustion....) if they do not go away soon check youth your GP.

x

Reply

You may also like...